Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from headache, dizziness, feel pins and needle in hand, addicted to smoking and drinking. Cause for symptoms?

my partner is 50 he smokes 20 day and drinks about 4 pints of lager on a night. He recently had trouble swallowing meat feels like it is getting stuck in his throat , He has headaches everyday constantly tired, has had a cough for about a year and over the past two months feels dizzy and gets pins and needles in his hands. He is generally in good health and has not been to the doctors for about a year.He runs his own business so I thought it was stress but all of his symptoms are getting worse and I am extremely worried
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Addiction Medicine Specialist 's  Response

Your concern is well-founded as the symptoms that you have described may be related to some serious complications of heavy smoking and alcohol intake. Your partner should consult a physician and get a thorough medical check-up done, including at least routine blood investigations and an Xray chest.

Best wishes.
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor